# SDR CALA2022012400215

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 85,525 hours, 33,705 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: NA
- Condition: Departed
- Location: Lh T/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF LOG PAGE 7855130: THIS ITEM CREATED TO FLAG FOUND ON ARRIVAL PART DEPARTED ACFT.  THRUST REVERSER BLOCKER DOOR APPROXIMATELY 8 BY 12 INCHES METAL APPROXIMATELY 1 POUND MISSING FROM AIRCRAFT. REMOVED LH REVERSER FROM #2 ENGINE REF AMM78-32-01-000-010-A. ADD EMP:U101085,U377901,U377654 INSTALLED #2 L/H REVERSER REF 78-32-01-400-010-A. COMPLETED UP TO STEP M.  CONTINUE ON WITH STEP N FOR T/R BLEED AND OPERATIONAL CHECK. ADD EMP:U375676,U375853,U376766 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1134725  SN OFF 1001 IPC REFERENCE # 78-30-00-81A
